MAUDE Adverse Event Report: ARTHREX, INC. DW OUTFLOW TUBE SET W/REDEUCE TUBING; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. DW OUTFLOW TUBE SET W/REDEUCE TUBING; ARTHROSCOPE AND ACCESSORIES
Model Number DW OUTFLOW TUBE SET W/REDEUCE TUBING
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Since the complaint device was not returned, a physical/picture evaluation of the device was not performed.The most likely cause for the reported failure can be attributed to a patient-specific event; however, due to the device not being returned, the complaint allegation is not confirmed.
 
Event or Problem Description
On 05/10/2023, it was reported by a sales representative via sems that an ar-6435 outflow set has a clog behind the outflow cassette.This was the end effect, as the clog almost wrapped the entire curve and could not be relieved.Minor case delays no patient issues.

Brand Name
DW OUTFLOW TUBE SET W/REDEUCE TUBING
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19537867
Report Number1220246-2024-05805
Device Sequence Number12846526
Product Code HRX
UDI-Device Identifier00888867118089
UDI-Public00888867118089
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDW OUTFLOW TUBE SET W/REDEUCE TUBING
Device Catalogue NumberAR-6435
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2023
Initial Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown